Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had cerebral hemorrhage. Suffering from Pseudomonas aeruginosa after surgery. Temperature fluctuating even after giving antibiotics. Fatal?

Hi, man of 66 years old has Pseudomonas aeruginosa after being in hospital for more than 1 month for surgery after cerebral hemorrhage . after being treated in hospital with meropenem and other antibiotic for 12 days again is being treated with meropenem and rifampicin (since 8 days) but the body temperature is still from fluctuating from 37 to 38 degrees since 3 weeks. Is there a fatal risk? How long will treatment last ? Does treatment need to change? Thanks a lot
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
PSEUDOMONAS INFECTION IF IT IS SEVERE CAN BE FATAL.SEND BLOOD for culture n sensitivy. the treatment may lost up to 1 - 4 weeks.changing of tratment should bebased on culture report.
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor